# SDR ASOA2014031910157

- Difficulty date: March 10, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,385 hours, 28,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE IS IN THE SKIN OF THE AC RT SIDE AT THE FWD END OF THE FLAP STUB FAIRING THIS WAS FOUND WHILE GIVING AN OK TO INSTALL THE RT FLAP STABILIZER FAIRING.  COMPLIED WITH REO 601R-53-41-610.  COMPLIED WITH EC/TC REO 601R-53-41-610 IAW REO 601R-53-41-601.
